Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Bordered Heegaard Floer homology and graph manifolds

Jonathan Hanselman

Algebraic & Geometric Topology 16 (2016) 3103–3166
Abstract

We perform two explicit computations of bordered Heegaard Floer invariants. The first is the type D trimodule associated to the trivial S1–bundle over the pair of pants P. The second is a bimodule that is necessary for self-gluing when two torus boundary components of a bordered manifold are glued to each other. Using the results of these two computations, we describe an algorithm for computing HF̂ of any graph manifold.

Keywords
Heegaard Floer homology, bordered Floer homology, graph manifolds
Mathematical Subject Classification 2010
Primary: 57M27, 57R58
References
Publication
Received: 22 November 2013
Revised: 12 January 2016
Accepted: 27 February 2016
Published: 15 December 2016
Authors
Jonathan Hanselman
Department of Mathematics
University of Texas at Austin
1 University Station, C1200
Austin, TX 78712
United States